# SDR DALA2024051705291

- Difficulty date: May 15, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N318DX
- Make and model: Airbus A321-211
- Aircraft serial: 7441
- Aircraft time: 21,680 hours, 9,829 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Fwd Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

SHIP 3018 - ATB/PRES - DUE TO CAB PR EXCESS CAB ALT ECAM MESSAGE. CORRECTIVE ACTION: FOUND FORWARD CARGO DOOR SEAL INSTALLED BACKWARDS. REMOVED AND RE-INSTALLED FORWARD CARGO DOOR SEAL. (LP 5669218)
